RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., 2009, Volume 16, Number 3, Pages 74–98 (Mi da575)  

This article is cited in 1 scientific paper (total in 1 paper)

On properties of optimal schedules in the flow shop problem with preemption and an arbitrary regular criterion

D. A. Chemisova

S. L. Sobolev Institute of Mathematics, SB RAS, Novosibirsk, Russia

Abstract: We investigate the properties of optimal solutions of the NP-hard flow shop scheduling problem with preemption and an arbitrary regular objective function. It is shown that for any instance of the problem its optimal solution can be found by choosing appropriate job priority orders on each machine. The number of preemptions in such schedule is estimated from above. It is also shown that the length of the optimal schedule (for a specified regular criterion) is always equal to the total length of operations from a certain subset. The results of the paper significantly extend previously known results established for the flow shop problem with the minimum makespan objective. Il. 5, bibl. 10.

Keywords: theory of scheduling, preemption, optimal schedule, regular criterion.

Full text: PDF file (349 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 519.854.2
Received: 19.12.2008
Revised: 11.03.2009

Citation: D. A. Chemisova, “On properties of optimal schedules in the flow shop problem with preemption and an arbitrary regular criterion”, Diskretn. Anal. Issled. Oper., 16:3 (2009), 74–98

Citation in format AMSBIB
\Bibitem{Che09}
\by D.~A.~Chemisova
\paper On properties of optimal schedules in the flow shop problem with preemption and an arbitrary regular criterion
\jour Diskretn. Anal. Issled. Oper.
\yr 2009
\vol 16
\issue 3
\pages 74--98
\mathnet{http://mi.mathnet.ru/da575}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2588621}
\zmath{https://zbmath.org/?q=an:1249.90067}


Linking options:
  • http://mi.mathnet.ru/eng/da575
  • http://mi.mathnet.ru/eng/da/v16/i3/p74

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Sevastyanov S.V., Chemisova D.A., Chernykh I.D., “On Some Properties of Optimal Schedules in the Job Shop Problem with Preemption and an Arbitrary Regular Criterion”, Ann. Oper. Res., 213:1 (2014), 253–270  crossref  mathscinet  zmath  isi  elib  scopus
  • Дискретный анализ и исследование операций
    Number of views:
    This page:360
    Full text:91
    References:41
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020